# SDR UPS07450269

- Difficulty date: July 4, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA2280 LBL39 FLOORBEAMS WEB REAR SIDE FOUND SEVERAL CRACKS, CRACK LENGTH 1/4".  M/D BS 2280 LBL 39 FLOORBEAM WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
